×

zbMATH — the first resource for mathematics

Some spaces whose product with \(E^ 1\) is \(E^ 4\). (English) Zbl 0131.20702

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. J. Andrews and M. L. Curtis, \?-space modulo an arc, Ann. of Math. (2) 75 (1962), 1 – 7. · Zbl 0105.17403 · doi:10.2307/1970414 · doi.org
[2] R. H. Bing, Upper semicontinuous decompositions of \?³, Ann. of Math. (2) 65 (1957), 363 – 374. · Zbl 0078.15201 · doi:10.2307/1969968 · doi.org
[3] R. H. Bing, The cartesian product of a certain nonmanifold and a line is \?\(^{4}\), Ann. of Math. (2) 70 (1959), 399 – 412. · Zbl 0089.39501 · doi:10.2307/1970322 · doi.org
[4] Leonard Rubin, The product of an unusual decomposition space with a line is E, (to appear). · Zbl 0163.18003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.